Corrigendum to “A New Uniqueness Theorem for the Tight C*-algebra of an Inverse Semigroup” [C. R. Math. Acad. Sci. Soc. R. Can. 44 (2022), no. 4, 88–112]

C. R. Math. Rep. Acad. Sci. Canada Vol. 46 (1) 2024, pp. 11–15
(Received: 2024-02-24 )

Chris Bruce, School of Mathematics and Statistics, University of Glasgow, University Place, Glasgow G12 8QQ, United Kingdom; e-mail: Chris.Bruce@glasgow.ac.uk

Charles Starling, Carleton University, School of Mathematics and Statistics, 4302 Herzberg Laboratories, Ottawa, ON K1S 5B6; e-mail: cstar@math.carleton.ca

Abstract/Résumé:

We correct the proof of Theorem 4.1 from [C. R. Math. Acad. Sci. Soc. R. Can. 44 (2022), no. 4, 88–112].

Nous corrigeons la démonstration du théorème 4.1 dans l’article [C. R. Math. Acad. Sci. Soc. R. Can. 44 (2022), no. 4, 88–112].

Keywords: C*-algebra, LCM semigroup, groupoid, inverse semigroup, subshift, tight representation, uniqueness

AMS Subject Classification: Groupoids; semigroupoids; semigroups; groups (viewed as categories), Inverse semigroups, General theory of $C^*$-algebras 18B40, 20M18, 46L05

PDF(click to download): Corrigendum to ``A New Uniqueness Theorem for the Tight C*-algebra of an Inverse Semigroup'' [C. R. Math. Acad. Sci. Soc. R. Can. 44 (2022), no. 4, 88--112]

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.